Since TKI’s can cause bleeding, does that mean they thin your blood?
is it safe to also be on a blood thinner?
Like with many drug interactions, "it depends".
Imatinib and warfarin, for example:
Data from human liver microsome studies indicate that imatinib is a potent competitive inhibitor of the CYP450 2C9 isoenzyme. Although no formal clinical interaction studies have been performed, the coadministration of imatinib and warfarin is likely to result in elevated plasma concentrations and increased pharmacologic effects of warfarin due to inhibition of CYP450 2C9-mediated metabolism.
What that means is that imatinib may amplify the effects of warfarin.
Dasatinib has other interactions with warfarin, which appear more serious than above.
It's always worth checking interactions between drugs you take. I would recommend you use the drugs.com interaction checker.
So for those, it's not that you cannot take them it's just that you and your doctor should be careful and aware of the possible interactions.
Here's some important stuff about mixing these drugs:
Patients should be advised to promptly report any signs of bleeding to their physician, including pain, swelling, headache, dizziness, weakness, prolonged bleeding from cuts, increased menstrual flow, vaginal bleeding, nosebleeds, bleeding of gums from brushing, unusual bleeding or bruising, red or brown urine, or red or black stools.